On the theory of biternary algebras
Algebra i logika, Tome 4 (1965) no. 5, pp. 5-16
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1965_4_5_a0,
author = {I. Sh. Aliev},
title = {On the theory of biternary algebras},
journal = {Algebra i logika},
pages = {5--16},
year = {1965},
volume = {4},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1965_4_5_a0/}
}
I. Sh. Aliev. On the theory of biternary algebras. Algebra i logika, Tome 4 (1965) no. 5, pp. 5-16. http://geodesic.mathdoc.fr/item/AL_1965_4_5_a0/